Alert archive / California / Flash Flood Warnings in 2015
Flash Flood Warning 26, NWS San Diego, CA
NWS San Diego, CA issued this flash flood warning at Sep 8, 2015, 4:37 PM PDT for Riverside County, San Bernardino County, California. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 8, 2015, 4:37 PM PDT (23:37 UTC)
- Expired
- Sep 8, 2015, 8:30 PM PDT
- In force
- 4 hr
- Issued by
- NWS San Diego, CA
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The Santa Ana Mts radar (KSOX), 69 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 8, 5:05 PM PDT | FLASH FLOOD | 7 Ne Yucaipa, CA | *** 1 FATAL *** FLASH FLOOD AT MILL CREEK CROSSING...40 FEET WIDE AND 8 TO 12 INCHES DEEP. THE HEAD OF THE FLASH FLOOD WAS 3 TO 4 FEET DEEP. FROM VICTOR VALLEY NEWS GROUP: FLOOD WATERS OVERTOOK A COUPLE HIKING. AN OFF-DUTY SHERIFF'S DEPUTY HEARD THE COUPLE CAL |
| Sep 8, 5:05 PM PDT | FLASH FLOOD | 7 Ne Yucaipa, CA | FLASH FLOOD AT MILL CREEK CROSSING...40 FEET WIDE AND 8 TO 12 INCHES DEEP. THE HEAD OF THE FLASH FLOOD WAS 3 TO 4 FEET DEEP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 11.6 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 132 J/kg
- Mixed-layer CIN
- -495 J/kg
- Mixed-layer LCL
- 1759 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
759
WGUS56 KSGX 082337
FFWSGX
CAC065-071-090330-
/O.NEW.KSGX.FF.W.0026.150908T2337Z-150909T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
437 PM PDT TUE SEP 8 2015
THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...
RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA...
* UNTIL 830 PM PDT
* AT 436 PM PDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS FOREST FALLS...SAN JACINTO...YUCAIPA...VALLE
VISTA AND SUN CITY. FLASH FLOODING WILL LIKELY BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL LIKELY EXPERIENCE FLOODING INCLUDE...
MORENO VALLEY...YUCAIPA...HWY 243 BETWEEN BANNING AND IDYLLWILD...
HEMET...FOREST FALLS...MT SAN JACINTO STATE PARK...SAN JACINTO...
BEAUMONT...BANNING AND SUN CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3407 11671 3388 11664 3360 11707 3365 11725
3411 11700
$$
HARRISON2 follow-up statements
391
WGUS76 KSGX 090002
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
502 PM PDT TUE SEP 8 2015
CAC065-071-090330-
/O.CON.KSGX.FF.W.0026.000000T0000Z-150909T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-RIVERSIDE CA-
502 PM PDT TUE SEP 8 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM PDT FOR SAN
BERNARDINO AND RIVERSIDE COUNTIES...
AT 500 PM PDT...DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS SUN CITY...BANNING...FOREST FALLS AND
HEMET. ALSO...THE RAIN GAGE AT YUCAIPA RIDGE REPORTED 1.46 INCHES OF
RAIN IN A HALF HOUR. FLASH FLOODING WILL LIKELY BEGIN SHORTLY.
SOME LOCATIONS THAT WILL LIKELY EXPERIENCE FLOODING INCLUDE...
MORENO VALLEY...YUCAIPA...HIGHWAY 243 BETWEEN BANNING AND
IDYLLWILD... HEMET...FOREST FALLS...MT SAN JACINTO STATE PARK...SAN
JACINTO... BEAUMONT...BANNING AND SUN CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
&&
LAT...LON 3407 11671 3388 11664 3360 11707 3365 11725
3411 11700
$$
HARRISON959
WGUS76 KSGX 090327
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
827 PM PDT TUE SEP 8 2015
CAC065-071-090336-
/O.EXP.KSGX.FF.W.0026.000000T0000Z-150909T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-RIVERSIDE CA-
827 PM PDT TUE SEP 8 2015
...THE FLASH FLOOD WARNING FOR SAN BERNARDINO AND RIVERSIDE COUNTIES
WILL EXPIRE AT 830 PM PDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. THEREFORE...THE FLASH FLOOD WARNING WILL BE ALLOWED TO
EXPIRE.
LAT...LON 3407 11671 3388 11664 3360 11707 3365 11725
3411 11700
$$
JTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 1:47 PM PDT, 2 hours 50 minutes earlier.
Area forecast discussion, Sep 8, 1:47 PM PDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
147 PM PDT TUE SEP 8 2015
.SYNOPSIS...
HIGH PRESSURE ALOFT WILL BRING HOT DAYTIME WEATHER THROUGH
THURSDAY... FOLLOWED BY SLOW COOLING SPREADING INLAND FROM THE COAST
FRIDAY THROUGH EARLY NEXT WEEK ALONG WITH GRADUAL DRYING. TROPICAL
MOISTURE WILL BRING A CHANCE OF AFTERNOON AND EARLY EVENING
THUNDERSTORMS TO THE MOUNTAINS...DESERTS...AND PORTIONS OF THE
INLAND EMPIRE INTO FRIDAY WITH CHANCES GREATEST TODAY THROUGH
THURSDAY. AN INCREASED FLASH FLOOD THREAT WILL ACCOMPANY THESE
THUNDERSTORMS. IN ADDITION...ALL VALLEYS AND COASTAL AREAS COULD SEE
SOME SHOWERS AND THUNDERSTORMS THURSDAY AFTERNOON AND EARLY EVENING.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
A MOIST AND UNSTABLE ATMOSPHERE REMAINS IN PLACE THIS
AFTERNOON...WITH THE 12Z MIRAMAR SOUNDING SHOWING 1.77 INCHES OF
PRECIPITABLE WATER AND 1058 J/KG OF MOST UNSTABLE CAPE...WITH SOUTH
TO SOUTHEAST FLOW IN THE LOW LEVELS AND SOUTHWEST FLOW ALOFT. WITH
THIS ATMOSPHERIC SET-UP...AND THE AMPLE SUNSHINE THAT THE REGION IS
EXPERIENCING TODAY...RADAR SHOWS THUNDERSTORMS ERUPTING OVER THE
MOUNTAIN RIDGES. SLOW MOVING STORMS COULD PRODUCE FLASH FLOODING.
SEE THE HYDROLOGY SECTION BELOW FOR MORE DETAILS ON THE FLOODING
POTENTIAL.
WATER VAPOR SATELLITE SHOWS HURRICANE LINDA SOUTHWEST OF SOUTHERN
BAJA...WITH SOME WISPS OF HIGH CLOUDS ASSOCIATED WITH LINDA MOVING
OVER SAN DIEGO COUNTY THIS MORNING. A RIDGE ALOFT IS CURRENTLY
BUILDING OVER THE REGION...AND WILL CONTINUE TO BUILD THROUGH AT
LEAST THURSDAY. THE RIDGE...IN ADDITION TO SOME INCREASING MOISTURE
AT THE SURFACE...WILL MAKE FOR HOT AND MUGGY DAYS FOR MOST AREAS.
SURFACE DEW POINTS ARE ALREADY IN THE MID 60S IN WESTERN SAN DIEGO
COUNTY AND ORANGE COUNTY. TEMPERATURES ARE ALREADY 100 TO 105 IN THE
INLAND EMPIRE...95 TO 100 IN ORANGE COUNTY...AND 95 TO 98 IN SOME OF
THE INLAND SAN DIEGO COUNTY COASTAL MESAS. FORECAST TEMPERATURES
WERE INCREASED FOR THURSDAY FOR THE SAN DIEGO COUNTY VALLEYS AND
COAST...DUE TO SOME EASTERLY DOWNSLOPE FLOW FROM THE REMNANT
CIRCULATION OF LINDA THAT THE MODELS ARE INDICATING. THUS...THE HEAT
ADVISORY FOR THOSE AREAS WAS CHANGED TO CONTINUE THROUGH THURSDAY.
THE HEAT ADVISORIES FOR THE INLAND EMPIRE...SANTA ANA
MOUNTAINS/FOOTHILLS AND INLAND ORANGE COUNTY REMAIN THE SAME.
OVER THE NEXT FEW DAYS...LINDA WILL WEAKEN AND MOVE NORTHWEST...WITH
LOW-TO-MID LEVEL WINDS BECOMING MORE EAST TO SOUTHEAST...AND
CONTINUALLY HIGHER MOISTURE ADVECTING INTO THE REGION. ON
THURSDAY...THE WRF INDICATES 700-500 MB WIND OF 15-20 KT OUT OF THE
EAST...AND THERE IS SOME INSTABILITY INDICATED BY THE GFS BUFKIT
SOUNDINGS AT THE COAST. THUS...WE COULD SEE THUNDERSTORMS PUSH ALL
THE WAY TO THE COAST THURSDAY AFTERNOON/EARLY EVENING. THE INLAND
EMPIRE MAY HAVE A DIFFICULT TIME GETTING THUNDERSTORMS TODAY...AS
THE WRF DOES NOT SHOW MUCH OF A CONVERGENCE BOUNDARY SETTING UP NEAR
ELSINORE. HOWEVER...THE WRF DOES SHOW A BETTER CONVERGENCE BOUNDARY
SETTING UP IN THAT AREA ON WEDNESDAY...SO THAT WOULD INDICATE A
BETTER CHANCE FOR THUNDERSTORMS FOR THE INLAND EMPIRE FOR THAT DAY.
BY TOMORROW...MODELS INDICATE PRECIPITABLE WATER INCREASING TO 1.9
INCHES...AND POSSIBLY NEAR 2 INCHES ON THURSDAY. THE THUNDERSTORMS
WILL BRING AN INCREASED FLASH FLOOD THREAT. BY FRIDAY...THE GFS
KEEPS THE REMNANT CIRCULATION FROM LINDA CLOSER TO THE COAST THAN
THE OTHER MODELS...AND SO PRECIPITABLE WATER DOES NOT DECREASE
MUCH...WHILE THE NAM12 AND SREF HAVE THE LINDA CIRCULATION FARTHER
TO THE SOUTHWEST...WITH PRECIPITABLE WATER DECREASING TO 1.5-1.7
INCHES. THE GFS CONTINUES TO KEEP A FAIR AMOUNT OF MOISTURE IN THE
AREA SATURDAY...AND POSSIBLY ENOUGH SUNDAY AS WELL FOR SOME
THUNDERSTORMS OF THE MOUNTAINS AND POSSIBLY DESERTS. HAVE ADDED
AFTERNOON/EARLY EVENING THUNDERSTORMS TO THE FORECAST FOR SATURDAY
THROUGH MONDAY FOR THE MOUNTAINS. MEANWHILE...NIGHT AND MORNING
MARINE LAYER STRATUS SHOULD REMAIN ABSENT FOR A WHILE...DUE TO THE
RIDGE AND INTERFERENCE FROM ALL OF THE MID AND UPPER LEVEL MOISTURE.
GRADUAL COOLING LOOKS TO TAKE PLACE FRIDAY THROUGH EARLY NEXT WEEK
AS THE RIDGE ALOFT SLOWLY WEAKENS AND A TROUGH EVENTUALLY MOVES IN
ALONG THE WEST COAST EARLY NEXT WEEK.
&&
.AVIATION...
082015Z...COAST...NO VIS RESTRICTIONS WILL OCCUR THROUGH WED WITH
OCCASIONAL CLOUDS ABOVE 10000 FEET MSL.
VALLEYS/MOUNTAINS/DESERTS...THUNDERSTORMS WILL CONTINUE THROUGH
03Z...MOST NUMEROUS OVER THE MOUNTAINS...BUT SCATTERED THUNDERSTORMS
COULD OCCUR IN THE DESERTS AND VALLEY FOOTHILLS. BASES WILL BE 8000
FT MSL WITH TOPS TO 45000 FT MSL POSSIBLE...WITH STRONG
UP/DOWNDRAFTS...HAIL...AND LOCAL SURFACE GUSTS OVER 40 KT. THERE IS
A CHANCE OF VCNTY THUNDERSTORMS AT KPSP/KTRM. THUNDERSTORMS WILL
LIKELY DEVELOP IN THE SAME AREAS WED AFTERNOON. OUTSIDE OF
THUNDERSTORMS...NO VIS RESTRICTIONS WILL OCCUR...AND MOST CLOUDS
WILL BE ABOVE 8000 FEET MSL.
&&
.MARINE...
115 PM...THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY
AFTERNOON AND EVENING NEAR THE IMMEDIATE COAST. OTHERWISE...NO
HAZARDOUS MARINE WEATHER IS EXPECTED THROUGH SUNDAY.
&&
.BEACHES...
115 PM...THE LONG-PERIOD SOUTHWEST SWELL WILL GRADUALLY LOWER THIS
AFTERNOON/EVENING BUT CONTINUE TO PRODUCE ELEVATED SURF AND STRONG
RIP AND LONGSHORE CURRENTS. THE BEACH HAZARDS STATEMENT IS IN EFFECT
FOR ORANGE COUNTY BEACHES THROUGH 8 PM THIS EVENING...SEE LAXCFWSGX
FOR DETAILS. FOR MORE SURF DETAILS SEE LAXSRFSGX. A NEW SOUTH
SOUTHEAST SWELL COMING FROM HURRICANE LINDA WILL ARRIVE THURSDAY AND
WILL BRING SOME 5-7 FOOT SURF...LOCALLY HIGHER...IN NORTHERN ORANGE
COUNTY THU/FRI.
ALSO...THERE IS A SLIGHT CHANCE OF THUNDERSTORMS AT THE BEACHES
THURSDAY AFTERNOON AND EVENING.
&&
.HYDROLOGY...
FLASH FLOOD WATCH CONTINUES THROUGH THURSDAY FOR THE
MOUNTAINS...DESERTS AND PORTIONS OF THE INLAND EMPIRE...AS THE
ATMOSPHERE WILL REMAIN MOIST AND UNSTABLE THROUGH THAT TIME. THIS
WILL CREATE THE CHANCES FOR THUNDERSTORMS PRODUCING HEAVY RAIN. THE
WINDS ALOFT WILL BE LIGHT AS WELL...RESULTING IN SLOW MOVING STORMS
WHICH WILL INCREASE THE THREAT OF FLASH FLOODING FURTHER. RAIN RATES
OF 1 TO 2 INCHES PER HOUR WILL BE POSSIBLE UNDERNEATH THE HEAVIER
STORMS. THE FLASH FLOOD THREAT STARTS TO DIMINISH FRIDAY INTO THE
WEEKEND AS MOISTURE SLOWLY DECREASES.
&&
.SKYWARN...
SKYWARN ACTIVATION IS REQUESTED FOR SAN DIEGO...RIVERSIDE AND SAN
BERNARDINO COUNTIES. ACTIVATION MAY BE NEEDED FOR SIMILAR AREAS AND
TIMES FOR WEDNESDAY AND THURSDAY AS WELL.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR APPLE AND LUCERNE
VALLEYS-COACHELLA VALLEY-RIVERSIDE COUNTY MOUNTAINS-SAN
BERNARDINO COUNTY MOUNTAINS-SAN BERNARDINO AND RIVERSIDE
COUNTY VALLEYS-THE INLAND EMPIRE-SAN DIEGO COUNTY DESERTS-
SAN DIEGO COUNTY MOUNTAINS-SAN GORGONIO PASS NEAR BANNING.
HEAT ADVISORY UNTIL 6 PM PDT THURSDAY FOR ORANGE COUNTY INLAND
AREAS-SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE
INLAND EMPIRE-SAN DIEGO COUNTY COASTAL AREAS-SAN DIEGO
COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS.
BEACH HAZARDS STATEMENT UNTIL 8 PM PDT THIS EVENING FOR ORANGE
COUNTY COASTAL AREAS.
PZ...NONE.
&&
PUBLIC/HYDROLOGY...HARRISON
AVIATION/MARINE/BEACHES...MAXWELLIn the hours before
Special weather statement, Sep 8, 1:50 PM PDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN DIEGO CA 150 PM PDT TUE SEP 8 2015 CAZ050-058-062-082145- SAN DIEGO COUNTY MOUNTAINS CA-SAN DIEGO COUNTY DESERTS CA- SAN DIEGO COUNTY VALLEYS CA- 150 PM PDT TUE SEP 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SAN DIEGO COUNTY UNTIL 245 PM PDT... AT 145 PM PDT...TRAINED WEATHER SPOTTERS REPORTED A STRONG THUNDERSTORM OVER PINE VALLEY WITH DOWNDRAFT WIND GUSTS AT AN ESTIMATED 35 MPH. THIS STORM WAS SLOWLY MOVING NORTHWARD AT 5 TO 10 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM ALONG WITH NICKLE SIZED HAIL. LOCATIONS IMPACTED INCLUDE... MOUNT LAGUNA...JULIAN...CUYAMACA RANCHO STATE PARK...HWY 78 BETWEEN BANNER AND S2...I-8 BETWEEN PINE VALLEY AND BOULEVARD... PINE VALLEY...DESCANSO...HWY S1 BETWEEN LAKE CUYAMACA AND MOUNT LAGUNA...LAKE CUYAMACA...HWY 79 BETWEEN JULIAN AND LAKE CUYAMACA THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3312 11645 3278 11635 3275 11664 3306 11675 TIME...MOT...LOC 2044Z 180DEG 0KT 3329 11661 JT
Local storm report, Sep 8, 2:20 PM PDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
220 PM PDT TUE SEP 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL 5 ESE DESCANSO 32.83N 116.52W
09/08/2015 E0.88 INCH SAN DIEGO CA TRAINED SPOTTER
TRAINED SPOTTER REPORTED NICKEL-SIZED HAIL
&&
JTAEGERLocal storm report, Sep 8, 2:56 PM PDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
256 PM PDT TUE SEP 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL 1 WNW JULIAN 33.08N 116.61W
09/08/2015 M1.00 INCH SAN DIEGO CA TRAINED SPOTTER
TRAINED SPOTTER REPORTED QUARTER-SIZED HAIL...AND
EXTREMELY HEAVY RAIN
&&
JTAEGERLocal storm report, Sep 8, 3:15 PM PDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
315 PM PDT TUE SEP 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM HAIL 1 N JULIAN 33.09N 116.59W
09/08/2015 M0.75 INCH SAN DIEGO CA TRAINED SPOTTER
&&
BMAXWELocal storm report, Sep 8, 3:54 PM PDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
354 PM PDT TUE SEP 8 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM FLASH FLOOD 11 NNW JULIAN 33.23N 116.63W
09/08/2015 SAN DIEGO CA LAW ENFORCEMENT
CHP REPORTS A ROCK OR MUDSLIDE BLOCKING THE
ROADWAY AT HIGHWAY S-22 NEAR SAN FELIPE
ROAD.
&&
SHARRISOThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 9:22 PM PDT | Flash Flood Watch | SGX | Riverside, San Bernardino, San Diego | 71 hr |
| Sep 8, 12:39 AM PDT | Beach Hazards Statement | SGX | Orange | 19 hr |
| Sep 8, 1:31 PM PDT | Flash Flood Warning | SGX | San Diego | 3 hr |
| Sep 8, 1:50 PM PDT | Special Weather Statement | SGX | San Diego | 55 min |
| Sep 8, 2:29 PM PDT | Flash Flood Warning | SGX | San Bernardino | 4 hr |
| Sep 8, 2:49 PM PDT | Severe Thunderstorm Warning | SGX | San Diego | 56 min |
| Sep 8, 2:59 PM PDT | Flash Flood Warning | SGX | San Diego | 3 hr |
| Sep 8, 4:19 PM PDT | Flash Flood Warning | SGX | Riverside | 3 hr |
| Sep 8, 4:35 PM PDT | Severe Thunderstorm Warning | SGX | Riverside | 55 min |
Nearby
Flash Flood Warnings in California, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.